# SDR 2001F00073

- Difficulty date: June 16, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H321BHM1
- Part serial: 11171
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIM - FLT 641 - DURING FLIGHT, WHILE AIRCRAFT TURNED, STANDBY HORIZON TILTED 22 DEGREES RIGHT BANK.  AFTER TURN, THE INDICATOR DID NOT RECOVER, IT REMAINED IN THAT POSITION, AND NO FLAG APPEARED.  AIRCRAFT RETURNED TO LIMA AIRPORT.  AFTER LANDING, MAINTENANCE TECHNICIANS PERFORMED INSPECTION OF THE INDICATOR AND FOUND THE INDICATOR STUCK IN POSITION (BANKED).  THE DEFECTIVE INDICATOR WAS REPLACED ACCORDING TO AMM TASK 34-22-24-000-00100.  THE INDICATOR WAS TESTED ACCORDING TO AMM AIRCRAFT 34-22-24-400-00100/ 33-13-00-710-001 WITH SATISFACTORY RESULTS.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
